On the theory of Gronwall transformations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 111-117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a14,
author = {A. A. Melentsov and M. A. Kostina},
title = {On the theory of {Gronwall} transformations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {111--117},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a14/}
}
A. A. Melentsov; M. A. Kostina. On the theory of Gronwall transformations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 111-117. http://geodesic.mathdoc.fr/item/IVM_1959_6_a14/